# SDR DXTA2023042584830

- Difficulty date: April 24, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N154QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9804
- Aircraft time: 5,641 hours, 1,994 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: GS32105919
- Part serial: F0530
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR WILL NOT CLOSE.  BOTTOM STEP DOES NOT FOLD UP PROPERLY.  REMOVED AND REPLACED FAULTY MAIN ENTRY DOOR ACTUATOR S/N F0530 WITH REPAIRED UNIT, WORK IAW AMM 52-11-25. POST OPS CHECKS GOOD. NO FURTHER ACTION REQUIRED AT THIS TIME.
